# SDR YENA2023112701459

- Difficulty date: November 27, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 84,909 hours, 31,102 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2193, JFK-MIA. 'DIRTY SOCKS SMELL THROUGHOUT CABIN AND COCKPIT ON DESCENT ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
